Pills and side effects : I was on... - Fibromyalgia Acti...

Fibromyalgia Action UK

51,155 members61,623 posts

Pills and side effects

Fenechophobia
Fenechophobia

I was on gabapentin and as soon as I got to a high dose I suffered from Steven St. John syndrome. so had to change to pregablin and dihydrocodine went to 150mg twice daily and 60mg four times daily, it slightly touched the pain, like just taking the edge off, but then I suffered side affects such as very bad cramps so bad that it brought tears to my eyes. Just waiting for appointment at pain management next month because the doctors won’t play about with my pills for fibromyalgia or my bipolar even though pain management has said he can. I have bin asking the doc to refer to mental health team I finally got a letter last week now bare in mind I been asking since feb on on letter it said I was referred on 12th June. So next time I go doctors this will be brought up cuz it’s absolutely diabolical. Soz its long post and my rant over.

2 Replies
Hazel_Angelstar
Hazel_AngelstarAdministrator

hi Fenechophobia

sorry that you have had a struggle finding meds that help, and which you do not experience severe side effects with .... people with fibromyalgia do appear to be more sensitive to side effects etc. Your GP may not be sure what meds to try next - which is why its being left to the pain clinic. In the meantime; perhaps looking at non-medication pain management techniques and tips may help you - the Pain Toolkit is an excellent resource (paintoolkit.org)

so frustrating when you have asked for a referral, then find it has not been done . hope you don't need to wait too long for an actual appointment xxx

Don't apologize for renting better outnrhannun as they say we can all understand the pure frustration you must be feeling about both meds and the referral. Hope that the pain clinics can come up with some alternatives and younger a date to the mental health team soon.x

You may also like...